MathSciNet Relay Station
MathSciNet bibliographic data
MR2799818 (2012b:03141) 03E72
Ameri, R.; Dehghan, O. Fuzzy hypervector spaces based on fuzzy singletons. Comput. Math. Appl. 61 (2011), no. 10, 2933–2943.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement